RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2008, том 260, страницы 97–118 (Mi tm588)  

Эта публикация цитируется в 24 научных статьях (всего в 24 статьях)

Liouville Theorems for Some Nonlinear Inequalities

G. Caristia, L. D'Ambrosiob, E. Mitidieria

a Department of Mathematics and Informatics, University of Trieste
b Department of Mathematics, University of Bari

Аннотация: We prove various Liouville theorems for integral and differential inequalities on the whole $\mathbb R^N$. The main tools we use throughout this paper are representation formulae for linear inequalities, the nonlinear capacity method and the weak form of Harnack's inequality.

Полный текст: PDF файл (262 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2008, 260, 90–111

Реферативные базы данных:

УДК: 517.9
Поступило в мае 2007 г.
Язык публикации: английский

Образец цитирования: G. Caristi, L. D'Ambrosio, E. Mitidieri, “Liouville Theorems for Some Nonlinear Inequalities”, Теория функций и нелинейные уравнения в частных производных, Сборник статей. К 70-летию со дня рождения члена-корреспондента РАН Станислава Ивановича Похожаева, Тр. МИАН, 260, МАИК «Наука/Интерпериодика», М., 2008, 97–118; Proc. Steklov Inst. Math., 260 (2008), 90–111

Цитирование в формате AMSBIB
\RBibitem{CarDamMit08}
\by G.~Caristi, L.~D'Ambrosio, E.~Mitidieri
\paper Liouville Theorems for Some Nonlinear Inequalities
\inbook Теория функций и нелинейные уравнения в~частных производных
\bookinfo Сборник статей. К 70-летию со дня рождения члена-корреспондента РАН Станислава Ивановича Похожаева
\serial Тр. МИАН
\yr 2008
\vol 260
\pages 97--118
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489506}
\zmath{https://zbmath.org/?q=an:1233.35207}
\elib{http://elibrary.ru/item.asp?id=9934820}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 260
\pages 90--111
\crossref{https://doi.org/10.1134/S0081543808010070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227800007}
\elib{http://elibrary.ru/item.asp?id=14816553}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749121590}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm588
  • http://mi.mathnet.ru/rus/tm/v260/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Caristi G., D'Ambrosio L., Mitidieri E., “Representation formulae for solutions to some classes of higher order systems and related Liouville theorems”, Milan J. Math., 76:1 (2008), 27–67  crossref  mathscinet  zmath  isi  elib  scopus
    2. Каристи Г., Митидиери Э., Похожаев С.И., “Теоремы Лиувилля для квазилинейных эллиптических неравенств”, Докл. РАН, 424:6 (2009), 741–747  mathnet  mathscinet  elib; Caristi G., Mitidieri E., Pohozaev S.I., “Some Liouville theorems for quasilinear elliptic inequalities”, Dokl. Math., 79:1 (2009), 118–124  crossref  mathscinet  zmath  isi  elib  scopus
    3. D'Ambrosio L., Mitidieri E., “A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic inequalities”, Adv. Math., 224:3 (2010), 967–1020  crossref  mathscinet  zmath  isi  scopus
    4. Moroz V., Van Schaftingen J., “Nonexistence and Optimal Decay of Supersolutions to Choquard Equations in Exterior Domains”, J. Differ. Equ., 254:8 (2013), 3089–3145  crossref  mathscinet  zmath  isi  elib  scopus
    5. Lorenzo D'Ambrosio, Enzo Mitidieri, “Entire solutions of quasilinear elliptic systems on Carnot groups”, Теория функций и уравнения математической физики, Сборник статей. К 90-летию со дня рождения члена-корреспондента РАН Льва Дмитриевича Кудрявцева, Тр. МИАН, 283, МАИК «Наука/Интерпериодика», М., 2013, 9–24  mathnet  crossref  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 3–19  crossref  isi  elib
    6. D'Ambrosio L., Mitidieri E., “Hardy-Littlewood-Sobolev Systems and Related Liouville Theorems”, Discret. Contin. Dyn. Syst.-Ser. S, 7:4 (2014), 653–671  crossref  mathscinet  zmath  isi  scopus
    7. Sun Yu., “Uniqueness Result for Non-Negative Solutions of Semi-Linear Inequalities on Riemannian Manifolds”, J. Math. Anal. Appl., 419:1 (2014), 643–661  crossref  mathscinet  zmath  isi  elib  scopus
    8. Grigor'yan A., Sun Yu., “On Nonnegative Solutions of the Inequality Delta U Plus U(SIGMA) <= 0 on Riemannian Manifolds”, Commun. Pure Appl. Math., 67:8 (2014), 1336–1352  crossref  mathscinet  zmath  isi  scopus
    9. Liu Y., Wang Y., Xiao J., “Nonnegative Solutions of a Fractional Sub-Laplacian Differential Inequality on Heisenberg Group”, Dyn. Partial Differ. Equ., 12:4 (2015), 379–403  crossref  mathscinet  zmath  isi  elib  scopus
    10. Sun Yu., “on the Uniqueness of Nonnegative Solutions of Differential Inequalities With Gradient Terms on Riemannian Manifolds”, Commun. Pure Appl. Anal, 14:5 (2015), 1743–1757  crossref  mathscinet  zmath  isi  elib  scopus
    11. Huang J.-Ch., “Liouville Type Theorem For Quasi-Linear Elliptic Inequality Delta(P)U + U(SIGMA) <= 0 on Riemannian Manifolds”, J. Math. Anal. Appl., 428:1 (2015), 12–31  crossref  mathscinet  zmath  isi  elib  scopus
    12. Sun Yu., “on Nonexistence of Positive Solutions of Quasi-Linear Inequality on Riemannian Manifolds”, Proc. Amer. Math. Soc., 143:7 (2015), PII S0002-9939(2015)12705-0, 2969–2984  crossref  mathscinet  zmath  isi  elib  scopus
    13. Ferreira L.C.F., Medeiros E., Montenegro M., “An Elliptic System and the Critical Hyperbola”, Commun. Pure Appl. Anal, 14:3 (2015), 1169–1182  crossref  mathscinet  zmath  isi  scopus
    14. Sun Yu., “Uniqueness Result on Nonnegative Solutions of a Large Class of Differential Inequalities on Riemannian Manifolds”, Pac. J. Math., 280:1 (2016), 241–254  crossref  mathscinet  zmath  isi  scopus
    15. Wang Y., Xiao J., “A uniqueness principle for up ? (??)? 2u in the Euclidean space”, Commun. Contemp. Math., 18:6 (2016), 1650019  crossref  mathscinet  zmath  isi  elib  scopus
    16. Wang Yu., Xiao J., “A constructive approach to positive solutions of pu+f(u,u)0 on Riemannian manifolds”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 33:6 (2016), 1497–1507  crossref  mathscinet  zmath  isi  elib  scopus
    17. Sun Yu., “Absence of nonnegative solutions to the system of differential inequalities on manifolds”, J. Math. Anal. Appl., 450:2 (2017), 901–914  crossref  mathscinet  zmath  isi  scopus
    18. Fazly M., “Solutions of Multi-Component Fractional Symmetric Systems”, NoDea-Nonlinear Differ. Equ. Appl., 24:4 (2017), 44  crossref  mathscinet  zmath  isi  scopus
    19. Sun Yu., “Nonexistence Results For Systems of Elliptic and Parabolic Differential Inequalities in Exterior Domains of R-N”, Pac. J. Math., 293:1 (2018), 245–256  crossref  mathscinet  zmath  isi  scopus
    20. Sun Yu., “Absence of Positive Solutions to the System of Differential Inequalities on Manifolds”, J. Math. Phys., 59:1 (2018), 011510  crossref  mathscinet  zmath  isi  scopus
    21. Xu F., Wang L., Sun Yu., “Liouville Type Theorems For Systems of Elliptic Differential Inequalities on Riemannian Manifolds”, J. Math. Anal. Appl., 466:1 (2018), 426–446  crossref  mathscinet  zmath  isi  scopus
    22. D'Ambrosio L., Mitidieri E., “Representation Formulae of Solutions of Second Order Elliptic Inequalities”, Nonlinear Anal.-Theory Methods Appl., 178 (2019), 310–336  crossref  mathscinet  zmath  isi  scopus
    23. Xu F., “On the Existence of Nonnegative Solutions to Semilinear Differential Inequality on Riemannian Manifolds”, Nonlinear Anal.-Theory Methods Appl., 183 (2019), 29–41  crossref  mathscinet  isi  scopus
    24. Biswas A., “Liouville Type Results For Systems of Equations Involving Fractional Laplacian in Exterior Domains”, Nonlinearity, 32:6 (2019), 2246–2268  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:225
    Полный текст:32
    Литература:49
    Первая стр.:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019